Centre de diffusion de revues académiques mathématiques

 
 
 
 

Séminaire de Théorie spectrale et géométrie (Grenoble)

Table des matières de ce volume | Article suivant
Alessandro Savo
A method of symmetrization ; Applications to heat and spectral estimates
Séminaire de Théorie spectrale et géométrie (Grenoble), 14 (1995-1996), p. 9-24, doi: 10.5802/tsg.163
Article PDF | Analyses MR 1721300 | Zbl 0872.58064

Bibliographie

[1] VAN DEN BERG, M., DAVIES. E.B.. - Heat flow out of regionsin Rm, Math. Z. 202 ( 1989). 463-482.  MR 1022816 |  Zbl 0661.35040
[2] VAN DEN BERG, M., GILKEY, P.B.. - Heat content asymptotics for a Riemannian manifold with boundary, J. Funct. Anal. 120 (1994), 48-71.  MR 1262245 |  Zbl 0809.53047
[3] VAN DEN BERG, M., LE GALL, P.B.. - Mean curvatureand the heat equation, Math.Z. 215 ( 1994), 437-464.  MR 1262526 |  Zbl 0791.58089
[4] VAN DEN BERG, M., SRISATKUNARAJAH, S.. - Heat flow and brownian motion for a region in R2 with a polygonal boundary, Prob. Theory Rel. Fields 86 (1990), 41-52.  MR 1061947 |  Zbl 0682.60067
[5] BISHOP, R., CRITTENDEN, R.. - Geometry of manifolds, Academie Press, New York, 1964.  MR 169148 |  Zbl 0132.16003
[6] BURAGO, YU.D., ZALGALLER, V.A.. - Geometrie inequalities, A Series of Comprehensive Studies in Mathematics 285 Springer-Verlag, 1988.  MR 936419 |  Zbl 0633.53002
[7] CHENG, S.Y.. - Eigenvalue comparison theorems and its geometrie applications, Math.Z. 143 ( 1975), 289-297.  MR 378001 |  Zbl 0329.53035
[8] COURTOIS, G.. - Comportement du spectre d'une variété riemannienne compacte sous perturbation topologique par excision d'un domaine, Thèse de Doctorat, Institut Fourier, Grenoble, 1987.
[9] GALLOT, S.. - Inégalités isopérimétriques et analytiques sur les variétés riemanniennes, Astérisque 163-164 ( 1988), 31-91.  MR 999971 |  Zbl 0674.53001
[10] GRADSHTEYN, I.S., RYZHIK, I.M.. - Table of integrais, series and products, Academic Press, 1980.  Zbl 0521.33001
[11] HEINTZE, E., KARCHER, H.. - A general comparison theorem with applications to volume estimates for submanifolds, Ann. Sc. Ecole Norm. Sup. 11 ( 1978), 451-470. Numdam |  MR 533065 |  Zbl 0416.53027
[12] KASUE ,A.. - On a lower bound for the first eigenvalue of the Laplace operator on a Riemannian manifold, Ann. Sc. Ecole Norm. Sup. 17 (1) ( 1984), 31-44. Numdam |  MR 744066 |  Zbl 0553.53026
[13] KOBAYASHI, S.. - On conjugate and cut-loci, Stud. Glob. Geom. and Analysis Math. Ass. America ( 1967), 96-122.  MR 212737 |  Zbl 0683.53043
[14] Li, P., YAU, S-T.. - Estimates of eigenvalues of a compact Riemannian manifold, Proc. Symp. Pure Math. 36 ( 1980), 205-239.  MR 573435 |  Zbl 0441.58014
[15] SAVO, A.. - A mean-value lemma and applications to heat diffusion, Prépublication de l'Institut Fourier n° 327, Grenoble, 1996.
[16] SAVO, A.. - Asymptotics of the heat content for a domain with smooth boundary, Prépublication de l'Institut Fourier n° 353, Grenoble, 1996.
[17] SAVO A.. - Une méthode de symétrisation et quelques applications, C. R. Acad. Sci. Paris Sér. IMath. 322 ( 1996), 861-864.  MR 1390606 |  Zbl 0853.46037
Copyright Cellule MathDoc 2017 | Crédit | Plan du site